MAUDE Adverse Event Report: STRYKER GMBH DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23533106
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device retained by the hospital.
 
Event or Problem Description
As reported: "during surgery of t2alpha-gt right, the sleeve did not reach the bone when using the distal device.Cause unknown.Maybe due to patient's anatomy.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Lot# kme915035 was manufactured in three different batches.Since the serial # of the affected device was not communicated, it is not possible to know to which batch it corresponds.Therefore, the exact manufacturing date could not be determined.Nonetheless, the production documents of all three batches were reviewed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
DISTAL TARGETING ARM FEMUR ANTEGRADE IMN INSTRUMENTS
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18473483
Report Number0009610622-2024-00016
Device Sequence Number6794265
Product Code HSB
UDI-Device Identifier07613327357066
UDI-Public07613327357066
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number23533106
Device Lot NumberKME915035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale